# SDR ASAA2016090718104

- Difficulty date: September 7, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 54,909 hours, 21,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021222
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL HAS CORROSION SPOTS FROM BS 727+4 - 767.  ACFT GROUNDED.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02 AND BAC DRAWING 146A7502 REV.- AND 146A7500 REV.- AND 146A7500 REV.
